# SDR C41R201506190001

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: General aviation
- Aircraft: N5355S
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697136
- Aircraft time: 2,399 hours, 2,090 cycles
- Engine: Pwc PT6A42A
- Engine time: 2,399 hours, 2,090 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 83079002AND83294
- Condition: Cracked
- Location: Zone 500
- Part time: 2,399 hours, 2,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS UNDERGOING AN ANNUAL INSPECTION AND A CRACK WAS DISCOVERED AT LT INBD BOTTOM AFT WING, WS 66.5.  UPON FURTHER INVESTIGATION 2 PARTIAL RIBS, PN 83079-002, 83294-002 WERE FOUND CRACKED.  INSTALLED NEW PARTIAL RIBS AND REPAIRED SKIN CRACK IAW DER DRAWINGS.
